# SDR 2024FA0000207

- Difficulty date: March 6, 2024
- Submitted: March 7, 2024
- Operation: General aviation
- Aircraft: N905LP
- Make and model: Gulstm GIV
- Aircraft serial: 1321
- Aircraft time: 8,872 hours, 4,629 cycles
- Engine: Rroyce TAY6118
- Engine time: 8,712 hours, 4,544 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 1159P414608
- Part serial: 0323
- Condition: Malfunctioned
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

RIGHT HAND THRUST REVERSER UNLOCK DEPLOYED ON CLIMB OUT. CREW FOLLOWED CHECKLIST PROCEDURES, THEY SELECTED THRUST REVERSER EMERGENCY STOW FOR THE TO GET THE TR STOWED AND LOCKED. ONCE THAT WAS ACCOMPLISHED AND THEY RE-GAINED CONTROL OF THE AIRCRAFT THEY RETURNED TO KVNY AND DECLARED AN EMERGENCY RETURN WITH THE KVNY TOWER.
